MathSciNet Relay Station
MathSciNet bibliographic data
MR2869810 (2012m:34054) 34C07
Liu, Changjian; Chen, Guoting; Chen, Guanrong Integrability of Lotka-Volterra type systems of degree 4. J. Math. Anal. Appl. 388 (2012), no. 2, 1107–1116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement